# SDR SWIA201126397

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 31,730 hours, 44,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT AN 1 INCH HOLE IN FUSELAGE AROUND 1.5 FEET ABOVE THE CARGO DOOR FRAME 44 STRINGER 3.  (SERVICE)  REPAIRED FUSELAGE SKIN AT ABOUT FRAME 44 & STRINGER 3 PER SRM.
